Degenerations for derived categories

Bernt Tore Jensen, Xiuping Su, Alexander Zimmermann

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We propose a theory of degenerations for derived module categories, analogous to degenerations in module varieties for module categories. In particular we define two types of degenerations, one algebraic and the other geometric. We show that these are equivalent, analogously to the Riedtmann–Zwara theorem for module varieties. Applications to tilting complexes are given, in particular that any two-term tilting complex is determined by its graded module structure.
Original languageEnglish
Pages (from-to)281-295
Number of pages15
JournalJournal of Pure and Applied Algebra
Volume198
Issue number1-3
Early online date13 Nov 2004
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'Degenerations for derived categories'. Together they form a unique fingerprint.

  • Cite this